# SDR 2005FA0000994

- Difficulty date: June 9, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N98560
- Make and model: Cessna 340A
- Aircraft serial: 340A0032
- Engine: Cont TSIO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 530010841
- Condition: Corroded
- Location: Fuel Crossfeed
- Part time: 5,593 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION FOUND FUEL STAINS ON CROSSFEED LINE UNDER CABIN FLOOR PANEL.  FOUND CROSSFEED LINE CORRODED THROUGH.  LINE WAS LEAKING AT A CORRODED AREA.  THERE WAS NOTHING TOUCHING FUEL LINE.  (GL21200502745) (K)
